Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 13, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 11, 2017, 7:39 PM MDT for Natrona County, Wyoming. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2017, 7:39 PM MDT (01:39 UTC)
- Expired
- Jun 11, 2017, 8:30 PM MDT
- In force
- 51 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 183 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 1.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 2064 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
718
WUUS55 KRIW 120139
SVRRIW
WYC025-120230-
/O.NEW.KRIW.SV.W.0013.170612T0139Z-170612T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
739 PM MDT SUN JUN 11 2017
The National Weather Service in Riverton has issued a
* Severe Thunderstorm Warning for...
East central Natrona County in central Wyoming...
* Until 830 PM MDT
* At 738 PM MDT, a severe thunderstorm was located over Homa Hills,
which is 9 miles north of Casper, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
east central Natrona County.
This includes Interstate 25 between mile markers 192 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4289 10632 4297 10647 4334 10608 4333 10607
4305 10607
TIME...MOT...LOC 0138Z 222DEG 30KT 4298 10631
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
213 follow-up statements
246
WWUS55 KRIW 120151
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
751 PM MDT SUN JUN 11 2017
WYC025-120230-
/O.CON.KRIW.SV.W.0013.000000T0000Z-170612T0230Z/
Natrona-
751 PM MDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR EAST CENTRAL NATRONA COUNTY...
At 750 PM MDT, a severe thunderstorm was located near Antelope Hills,
which is 16 miles north of Casper, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of east
central Natrona County, east of Interstate 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4297 10627 4305 10639 4334 10608 4333 10607
4309 10607
TIME...MOT...LOC 0150Z 220DEG 30KT 4306 10623
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
21294
WWUS55 KRIW 120209
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
809 PM MDT SUN JUN 11 2017
WYC025-120230-
/O.CON.KRIW.SV.W.0013.000000T0000Z-170612T0230Z/
Natrona-
809 PM MDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR EAST CENTRAL NATRONA COUNTY...
At 808 PM MDT, a severe thunderstorm was located 9 miles northeast of
Antelope Hills, which is 22 miles north of Casper, moving northeast
at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Rural areas of east-central Natrona County, east of Interstate 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4305 10627 4305 10639 4334 10608 4333 10607
4309 10607
TIME...MOT...LOC 0208Z 215DEG 27KT 4314 10617
HAIL...1.00IN
WIND...<50MPH
$$
21399
WWUS55 KRIW 120221
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
821 PM MDT SUN JUN 11 2017
WYC025-120231-
/O.EXP.KRIW.SV.W.0013.000000T0000Z-170612T0230Z/
Natrona-
821 PM MDT SUN JUN 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NATRONA COUNTY
WILL EXPIRE AT 830 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 4305 10627 4305 10639 4334 10608 4333 10607
4309 10607
TIME...MOT...LOC 0221Z 222DEG 30KT 4322 10607
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:55 PM MDT, 5 hours 44 minutes earlier.
Area forecast discussion, Jun 11, 1:55 PM MDT, 5 hours 44 minutes before
Area Forecast Discussion National Weather Service Riverton WY 155 PM MDT Sun Jun 11 2017 .SHORT TERM...(This evening through Wednesday) Issued at 155 PM MDT Sun Jun 11 2017 A large unseasonably strong low pressure trough over the pacific northwest will slowly approach the area with increasing showers across the western and northern mountains with embedded isolated thunderstorms possible in the afternoon and evening hours. Snow levels will lower to 8500 feet tonight, and 7500 feet on Monday night. As colder air moves in stronger winds will move in as well. A high wind watch has been issued for Sweetwater, fremont and Natrona counties from noon Monday through 9 pm mdt Monday evening. Mountain winds of 30 to 40 mph can be expected increasing to 40 to 45 mph by Monday afternoon with 35 to 45 mph winds across Sweetwater, Fremont and Natrona counties. Snow accumulations above 8800 feet of 10 to 15 inches can be expected in the Tetons and Gros Ventre mountains with 5 to 10 inches in the northern and central mountains by late Tuesday. Wednesday will see drying with some warming and brisk northwest winds. .LONG TERM...(wednesday night through Sunday) Issued at 155 PM MDT Sun Jun 11 2017 The effects of the exiting low pressure center will continue to diminish Wednesday night as the low pressure center moves northeast across Saskatchewan with continued diminishing winds and making way for summer to begin several days before the summer solstice. Northwest winds will continue to diminish and back to a more westerly direction. Only lingering isold t storms are expected in the north and east zones Wednesday evening. For Thursday, a flat ridge of high pressure will be building in from the west with the jet shifting to the north and a 1019mb sfc high building into the region. For Friday through Sunday, the Canadian model wants to move the ridge east all the way to the Midwest with the GFS and the Euro keeping the flat ridge axis to our west. With the long wave ridge currently just off the Pacific Coast, will side with the latter two models. This soln would suggest weak ripples in the flow closer to the jet to the north skirting our northern tier zones where we will indicate just isold late day convective activity in those areas Friday through sunday of next week. Temperatures will continue to recover with highs in the 70s at the lower elevations east of the divide and 60s west Thursday warming to the 80s and 70s Friday through Sunday respectively. With the added moisture we receive early in the week and warming temps to follow, another increase in snow melt from the snow that is left will likely take place, but not nearly as dramatic as what has taken place these past few days. Some main stem rivers will be high but not at record levels. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 155 PM MDT Sun Jun 11 2017 WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES A warm front is expected continue to push northward across southwest Wyoming during the remainder of this afternoon with winds switching from southeast to a breezy to windy southerly wind by late afternoon. The exception to this could be across Jackson Hole where winds could remain mainly northerly. Isolated to scattered convection is expected to move into the area from Idaho along and north of a 20N EMM to 40SE PNA this afternoon, and last well into the night. VFR conditions are expected except for brief MVFR/IFR conditions in convection. Also, some LLWS could develop tonight as southerly flow intensifies. After 18z Monday, precipitation is expected to become more widespread along with areas of MVFR and LCL IFr along with mtn obscn. The snow level will lower to 7000 feet by 00z Tuesday in far Western Wyoming including KJAC. However, Sweetwater County including KRKS will remain dry and windy with south winds shifting to westerly at 20 to 30 knots Monday. EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES A cold front is expected to remain along the Divide most of the rest of the day with a northerly to easterly surface flow. Isolated to scattered convection are expected to redevelop late in the afternoon/early evening. This convection is expected to lift northward, but continue well into the night. VFR conditions are expected except brief MVFR/IFR conditions in any convection. Southerly LLWS could also develop especially at terminals in the foothills. After 18z monday, a stronger round of convection is expected to develop with severe thunderstorms possible over Johnson County including KBYG, and Northeast Natrona County. Expect isold MVFR/IFR conditions with these storms. && .FIRE WEATHER... Issued AT 155 PM MDT Sun Jun 11 2017 A large unseasonably strong low pressure trough over the pacific northwest will slowly approach the area with increasing showers across the western and northern mountains with embedded isolated thunderstorms possible in the afternoon and evening hours. Snow levels will lower to 8500 feet tonight, and 7500 feet on Monday night. As colder air moves in stronger winds will move in as well. A high wind watch has been issued for Sweetwater, fremont and Natrona counties from noon Monday through 9 pm mdt Monday evening. Mountain winds of 30 to 40 mph can be expected increasing to 40 to 45 mph by Monday afternoon with 35 to 45 mph winds across Sweetwater, Fremont and Natrona counties. Snow accumulations above 8800 feet of 10 to 15 inches can be expected in the Tetons and Gros Ventre mountains with 5 to 10 inches in the northern and central mountains by late Tuesday. Wednesday will see drying with some warming and brisk northwest winds. With breezy to windy areas and an unstable air mass, mixing heights should be favorable for very good to excellent smoke dispersal in the afternoons. The mountains of the west will have poor to fair smoke dispersal on Monday and Tuesday. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Monday afternoon through Monday evening for WYZ017>020-028>030. && SHORT TERM...Baker LONG TERM...Lipson AVIATION...Lipson FIRE WEATHER...Baker
Hazardous weather outlook, Jun 11, 1:14 PM MDT, 6 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 114 PM MDT Sun Jun 11 2017 WYZ001>020-022>030-121915- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 114 PM MDT Sun Jun 11 2017 ...Flood Warnings Remain in Effect in the Wind River and Upper Green River Basins... ...High wind watch Sweetwater, Fremont and Natrona counties Monday... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms across northern and central areas late in the day and this evening. Isolated strong thunderstorms possible with hail and strong wind gusts. Flooding along tributaries and main stem rivers will continue across the Wind River and Green River Basins, and along the South Fork of the Shoshone River. .DAYS TWO THROUGH SEVEN...Monday through Saturday Monday...High winds possible across Sweetwater, Fremont and Natorna counties in the afternoon and evening. Isolated to scattered thunderstorms. Some storms could be severe in portions of Johnson and Natrona Counties. Windy to very windy in much of central and southern Wyoming. Snow will move into western mountains later Monday night. Tuesday....Heavy wet snowfall likely in the the northern and western mountains, including Grand Teton and Yellowstone National Parks. Snowfall, slick roads and limited visibility likely over mountain passes. A few inches of snow possible in far west valleys Tuesday morning. Very windy across southern and central areas. .SPOTTER INFORMATION STATEMENT... Please report any flooding, or thunderstorm wind gusts over 50 mph, or hail.
In the hours before
Special weather statement, Jun 11, 5:55 PM MDT, 1 hour 44 minutes before
Special Weather Statement National Weather Service Riverton WY 555 PM MDT SUN JUN 11 2017 WYZ020-120030- Natrona County Lower Elevations- 555 PM MDT SUN JUN 11 2017 At 553 PM MDT, Doppler radar was tracking a thunderstorm near Homa Hills, which is 12 miles north of Casper, moving northeast at 30 mph. The main hazards from this thunderstorm will be frequent lightning, and brief heavy rainfall. This storm will remain over mainly rural areas of east central Natrona County. This includes Interstate 25 between mile markers 196 and 203. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4288 10623 4301 10641 4332 10607 4298 10607 TIME...MOT...LOC 2353Z 223DEG 26KT 4301 10626 21
Special weather statement, Jun 11, 5:57 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Riverton WY
557 PM MDT SUN JUN 11 2017
WYZ014-025-120030-
Wind River Mountains West-Upper Green River Basin Foothills-
557 PM MDT SUN JUN 11 2017
...SPECIAL WEATHER STATEMENT...
At 557 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinedale, moving north at 50 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
This strong thunderstorm will be near...
Pinedale around 600 PM MDT.
Cora and Fremont Lake around 605 PM MDT.
Willow Lake and New Fork Lake around 615 PM MDT.
Squaretop Mountain around 630 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4318 11006 4325 11005 4325 10970 4274 10984
4276 10994 4285 11008 4319 11011
TIME...MOT...LOC 2357Z 194DEG 43KT 4284 10993
21Special weather statement, Jun 11, 6:20 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Riverton WY
620 PM MDT SUN JUN 11 2017
WYZ012-025-120045-
Upper Green River Basin Foothills-Teton and Gros Ventre Mountains-
620 PM MDT SUN JUN 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUBLETTE AND
SOUTHEASTERN TETON COUNTIES UNTIL 645 PM MDT...
At 618 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bondurant, which is 25 miles southeast of Jackson, moving northeast
at 55 mph.
Half inch hail and winds around 40 mph will be possible with this
storm. Very heavy rainfall is also occurring with this thunderstorm
that will cause significant ponding on area roadways.
This storm will remain over mainly rural areas of northwestern
Sublette and southeastern Teton Counties, including the following
locations: Granite Creek Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4377 11025 4353 11005 4347 11005 4310 11033
4315 11045 4320 11043 4323 11046 4323 11048
4329 11048
TIME...MOT...LOC 0018Z 203DEG 49KT 4326 11036
21Special weather statement, Jun 11, 6:25 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Riverton WY
625 PM MDT SUN JUN 11 2017
WYZ020-022-120100-
Casper Mountain-Natrona County Lower Elevations-
625 PM MDT SUN JUN 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NATRONA COUNTY UNTIL
700 PM MDT...
At 623 PM MDT, Doppler radar was tracking a strong thunderstorm over
Casper Mountain, which is 7 miles southwest of Casper, moving
northeast at 40 mph.
Half inch size hail and winds around 40 mph will be possible with
this storm. Also, brief heavy rainfall will cause ponding on area
roadways, and could cause minor flooding in low-lying or poor
drainage areas.
This strong thunderstorm will be near...
Mills and Evansville around 635 PM MDT.
Casper, Bar Nunn and Edness K Wilkins State Park around 640 PM
MDT.
This includes Interstate 25 between mile markers 176 and 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4263 10634 4273 10654 4314 10621 4306 10607
4285 10607
TIME...MOT...LOC 0023Z 215DEG 36KT 4274 10638
21Special weather statement, Jun 11, 7:33 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Riverton WY
733 PM MDT SUN JUN 11 2017
WYZ020-120200-
Natrona County Lower Elevations-
733 PM MDT SUN JUN 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NATRONA COUNTY UNTIL
800 PM MDT...
At 732 PM MDT, Doppler radar was tracking a strong thunderstorm over
Bar Nunn, which is near Casper, moving northeast at 20 mph.
Dime size hail will be possible with this storm.
This strong thunderstorm will be near...
Homa Hills around 740 PM MDT.
Antelope Hills around 800 PM MDT.
This includes Interstate 25 between mile markers 185 and 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4282 10629 4290 10651 4321 10634 4309 10608
4302 10608
TIME...MOT...LOC 0132Z 209DEG 18KT 4293 10636
21Special weather statement, Jun 11, 7:35 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Riverton WY 735 PM MDT SUN JUN 11 2017 WYZ017-018-120215- Wind River Basin-Lander Foothills- 735 PM MDT SUN JUN 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 815 PM MDT... At 735 PM MDT, Doppler radar was tracking a strong thunderstorm over Ethete, which is 10 miles east of Fort Washakie, moving northeast at 35 mph. Half inch hail and winds around 45 mph will be possible with this storm. Brief heavy rainfall is also expected with this storm. This strong thunderstorm will be near... Kinnear around 750 PM MDT. Ocean Lake around 800 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4287 10868 4302 10890 4341 10846 4323 10819 TIME...MOT...LOC 0135Z 222DEG 30KT 4301 10872 21
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:20 PM MDT | Special Weather Statement | RIW | 25 min | |
| Jun 11, 6:25 PM MDT | Special Weather Statement | RIW | Natrona | 35 min |
| Jun 11, 6:59 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 32 min |
| Jun 11, 7:05 PM MDT | Tornado Warning | RIW | Natrona | 25 min |
| Jun 11, 7:33 PM MDT | Special Weather Statement | RIW | Natrona | 27 min |
| Jun 11, 7:35 PM MDT | Special Weather Statement | RIW | Fremont | 40 min |
| Jun 11, 7:45 PM MDT | Special Weather Statement | RIW | Sublette | 30 min |
| Jun 11, 7:57 PM MDT | Special Weather Statement | RIW | Fremont | 33 min |
| Jun 11, 8:19 PM MDT | Special Weather Statement | RIW | Sublette | 41 min |
| Jun 11, 8:24 PM MDT | Special Weather Statement | RIW | Hot Springs | 36 min |
| Jun 11, 8:28 PM MDT | Special Weather Statement | RIW | Natrona | 32 min |
| Jun 11, 8:46 PM MDT | Special Weather Statement | RIW | Hot Springs | 29 min |
| Jun 11, 9:02 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 11, 9:11 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 11, 9:19 PM MDT | Special Weather Statement | RIW | Fremont | 26 min |
| Jun 11, 9:22 PM MDT | Special Weather Statement | RIW | Fremont | 23 min |
| Jun 11, 9:30 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 45 min |
| Jun 11, 9:47 PM MDT | Special Weather Statement | RIW | Johnson | 43 min |
| Jun 11, 10:01 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 27 min |
| Jun 11, 10:17 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 11, 10:27 PM MDT | Special Weather Statement | RIW | Washakie | 48 min |
| Jun 11, 10:46 PM MDT | Special Weather Statement | RIW | Washakie | 44 min |
| Jun 11, 11:22 PM MDT | Special Weather Statement | RIW | Washakie | 38 min |
| Jun 11, 11:46 PM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 11, 11:51 PM MDT | Special Weather Statement | RIW | Hot Springs | 24 min |
| Jun 12, 2:06 AM MDT | High Wind Warning | RIW | Fremont, Lincoln, Natrona, Sublette, Sweetwater | 19 hr |
| Jun 12, 6:55 AM MDT | Special Weather Statement | RIW | 35 min | |
| Jun 12, 11:11 AM MDT | Areal Flood Warning | RIW | Fremont | 47 hr |
| Jun 12, 1:29 PM MDT | Special Weather Statement | RIW | Natrona | 31 min |
| Jun 12, 1:46 PM MDT | Special Weather Statement | RIW | Natrona | 29 min |
| Jun 12, 2:09 PM MDT | Special Weather Statement | RIW | Natrona | 36 min |
| Jun 12, 2:44 PM MDT | Special Weather Statement | RIW | 31 min | |
| Jun 12, 3:21 PM MDT | Special Weather Statement | RIW | Johnson | 24 min |
| Jun 12, 3:26 PM MDT | Winter Weather Advisory | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Teton | 27 hr |
| Jun 12, 3:27 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 33 min |
| Jun 12, 3:30 PM MDT | Special Weather Statement | RIW | 60 min | |
| Jun 12, 3:46 PM MDT | Special Weather Statement | RIW | Teton | 29 min |
| Jun 12, 3:55 PM MDT | Special Weather Statement | RIW | Big Horn | 35 min |
| Jun 12, 3:58 PM MDT | Special Weather Statement | RIW | Park | 32 min |
| Jun 12, 4:04 PM MDT | Special Weather Statement | RIW | Johnson | 26 min |
| Jun 12, 4:06 PM MDT | Special Weather Statement | RIW | 24 min | |
| Jun 12, 4:14 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 31 min |
| Jun 12, 4:32 PM MDT | Special Weather Statement | RIW | Sheridan | 28 min |
| Jun 12, 4:34 PM MDT | Special Weather Statement | RIW | Natrona | 26 min |
| Jun 12, 4:40 PM MDT | Special Weather Statement | RIW | Park | 35 min |
| Jun 12, 4:52 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 23 min |
| Jun 12, 4:53 PM MDT | Special Weather Statement | RIW | Park | 22 min |
| Jun 12, 4:58 PM MDT | Tornado Warning | RIW | Johnson, Natrona | 32 min |
| Jun 12, 5:03 PM MDT | Special Weather Statement | RIW | Hot Springs | 27 min |
| Jun 12, 5:17 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 12, 5:23 PM MDT | Tornado Warning | RIW | Johnson | 37 min |
| Jun 12, 5:24 PM MDT | Severe Thunderstorm Warning | RIW | Park | 36 min |
| Jun 12, 5:31 PM MDT | Severe Thunderstorm Warning | RIW | Park | 17 min |
| Jun 12, 5:40 PM MDT | Tornado Warning | RIW | Big Horn, Hot Springs, Washakie | 35 min |
| Jun 12, 5:57 PM MDT | Tornado Warning | RIW | Park | 15 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.